Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 321, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Aug 6, 2012, 5:48 PM CDT for Polk County, Arkansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2012, 5:48 PM CDT (22:48 UTC)
- Expired
- Aug 6, 2012, 6:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
County Polk County, AR
The radar
The Western Arkansas radar (KSRX), 91 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 10.8 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 554 J/kg
- Mixed-layer CIN
- -202 J/kg
- Mixed-layer LCL
- 1113 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
434 WUUS54 KLZK 062248 SVRLZK ARC113-062315- /O.NEW.KLZK.SV.W.0321.120806T2248Z-120806T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 548 PM CDT MON AUG 6 2012 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL POLK COUNTY IN WESTERN ARKANSAS... * UNTIL 615 PM CDT * AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTH OF LAKE MENA...OR 5 MILES SOUTHEAST OF MENA...AND MOVING SOUTH AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... HARTLEY... SHADY... NUNLEY... DALLAS... WOLF PEN GAP... WEST HANNA MTN... SMOKE ROCK MTN... MENA INTERMTN ARPT... EAGLE MTN... DOG MTN... COSSATOT RIVER SP... BOAR TUSK MTN... BLOWOUT MTN... BETHESDA LAKE... BEE MTN... BEAR MTN... BAKER MTN... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3457 9425 3456 9411 3435 9411 3435 9431 TIME...MOT...LOC 2248Z 012DEG 9KT 3453 9418 $$ 62
1 follow-up statement
386 WWUS54 KLZK 062311 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 611 PM CDT MON AUG 6 2012 ARC113-062321- /O.EXP.KLZK.SV.W.0321.000000T0000Z-120806T2315Z/ POLK AR- 611 PM CDT MON AUG 6 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL POLK COUNTY WILL EXPIRE AT 615 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3457 9425 3456 9411 3435 9411 3435 9431 TIME...MOT...LOC 2311Z 012DEG 9KT 3447 9419 $$ 62
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 2:36 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Aug 6, 2:36 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 236 PM CDT MON AUG 6 2012 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT AMPLIFIED UPPER PATTERN ALREADY ESTABLISHED AT THIS TIME AND IS FORECASTED TO AMPLIFY EVEN MORE THROUGH THE PERIOD. UPPER PATTERN WILL BE CHARACTERIZED BY UPPER RIDGING OVER THE WESTERN CONUS AND TROUGHING OVER THE EAST. ALL MODELS IN BASICALLY GOOD AGREEMENT AND A BLEND OF FORECAST SOLUTIONS WILL BE FOLLOWED. AS THE PATTERN EVOLVES...MID SOUTH EXPECTED TO BE IN NORTHWEST FLOW ALOFT THROUGH THE PERIOD. ON THE SURFACE...LATEST ANALYSIS PLACES A DECAYING FRONTAL BOUNDARY ROUGHLY FROM DEQUEEN TO HELENA/WEST HELENA THAT IS EXPECTED TO SLOWLY SINK SOUTHWARD WITH TIME. WIDELY SCATTERED...DIURNALLY DRIVEN...CONVECTION IS EXPECTED ALONG AND SOUTH OF THE BOUNDARY THIS AFTERNOON AND WHILE A FEW WET MICROBURSTS CAN NOT BE RULED OUT IN THE HIGH PWATS ENVIRONMENT..THE INTENSITY SHOULD BE LESS THAN WHAT WAS EXPERIENCED YESTERDAY. THE BIGGEST DIFFERENCE TODAY IS TEMPERATURE DEW POINT SPREAD IS AROUND 20 DEGREES TODAY VERSUS AROUND 40 DEGREES SUNDAY. LATEST RADAR IMAGERY DOES SHOW NUMEROUS STORMS POPPING OFF AT THIS TIME. BOUNDARY EXPECTED TO EITHER SLOWLY SAG OR WASH OUT TONIGHT DEPENDING UPON WHICH MODEL YOU BUY AND WEAK SURFACE HIGH PRESSURE WILL KEEP THE AREA DRY ON TUESDAY. ALTHOUGH A STRAY SHOWER OR THUNDERSTORM CAN NEVER BE EXCLUDED...COVERAGE WILL BE SMALL ENOUGH TO EXCLUDE IN THE FORECAST AT THIS TIME. AS NORTHWEST FLOW DEEPENS...MODELS MOVE AN UPPER IMPULSE AND AN ASSOCIATED COLD FRONT THROUGH THE REGION WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. ONLY SLIGHT CHANCE TO CHANCE POPS ARE JUSTIFIED AND UNFORTUNATELY...QPF DOES APPEAR MINIMAL. WHILE THE CHANCES OF WIDESPREAD PRECIPITATION DOES NOT APPEAR TO BE VERY HIGH...IT DOES APPEAR THE CHANCES OF TRIPLE DIGIT HEAT WILL BE ON THE DECLINE THANKS TO THE AFOREMENTIONED NORTHWEST FLOW ALOFT. GFS TEMPERATURES LOOK A LITTLE UNDERDONE WITH CURRENT GROUND MOISTURE LEVELS AND WILL LEAN TOWARDS THE SLIGHTLY WARMER ECMWF NUMBERS. && .LONG TERM...FRIDAY THROUGH MONDAY NORTHWEST FLOW ALOFT WILL DOMINATE THE WEATHER PATTERN OVER THE EXTENDED PATTERN. THE AREA OF HIGH PRESSURE THAT HAS BEEN SO DOMINANT OVER THE REGION AS OF LATE WILL WOBBLE TOWARDS THE WEST. AS THE HIGH PRESSURE SHIFTS WEST...NORTHWEST FLOW WILL RETURN. WITH THE NORTHWEST FLOW IN PLACE...A SERIES OF WEAK IMPULSES WILL BE ABLE TO TRAVERSE THE REGION AND BRING SLIGHT CHANCES OF RAIN TO THE STATE EACH AFTERNOON. ASSOCIATED WITH THE UPPER LEVEL IMPULSES...CLOUD COVER WILL ALSO BE ON THE RISE. THIS WILL HELP KEEP TEMPERATURES NEAR NORMAL THROUGH THE EXTENDED PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 69 94 69 95 / 10 10 10 10 CAMDEN AR 73 96 72 97 / 20 10 10 20 HARRISON AR 67 96 70 94 / 10 10 10 20 HOT SPRINGS AR 72 97 72 96 / 20 10 10 20 LITTLE ROCK AR 71 96 71 96 / 10 10 10 10 MONTICELLO AR 72 95 70 96 / 20 10 10 10 MOUNT IDA AR 72 97 72 97 / 20 10 10 20 MOUNTAIN HOME AR 67 95 69 94 / 10 10 10 20 NEWPORT AR 69 94 69 95 / 10 10 10 10 PINE BLUFF AR 72 95 71 96 / 20 10 10 10 RUSSELLVILLE AR 70 97 71 95 / 10 10 10 20 SEARCY AR 70 95 70 95 / 10 10 10 10 STUTTGART AR 71 94 70 95 / 20 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...56 / LONG TERM...227
Hazardous weather outlook, Aug 6, 5:00 AM CDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT MON AUG 6 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT MON AUG 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT IN SOUTH ARKANSAS WILL EVENTUALLY MOVE TO THE LOUISIANA BORDER BY LATE TODAY...WITH HIGH PRESSURE REGAINING CONTROL OVER MUCH OF THE STATE. HIGHS WILL RANGE FROM THE MID TO UPPER 90S IN MOST LOCATIONS. MEANWHILE...HEAT INDEX READINGS WILL MAINLY BE IN THE 95 TO 105 DEGREE RANGE. THE COLD FRONT WILL BE A FOCUS FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY IN SOUTH ARKANSAS. HOWEVER...LARGE PRECIPITATION AMOUNTS ARE NOT EXPECTED. THE WILDFIRE DANGER WILL REMAIN HIGH TO EXTREME TODAY DUE TO THE ONGOING DROUGHT CONDITIONS. BURN BANS ARE IN PLACE OVER MOST COUNTIES OF ARKANSAS AND BURNING IS NOT RECOMMENDED. WINDS WILL BE FROM THE SOUTH AHEAD OF THE FRONT AND NORTH BEHIND THE FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL RAIN CHANCES WILL RETURN TO THE FORECAST LATER IN THE WEEK AS ANOTHER FRONTAL BOUNDARY APPROACHES FROM THE PLAINS STATES. THE WILDFIRE DANGER WILL REMAIN HIGH TO EXTREME THROUGHOUT THE WORK WEEK. RAINFALL THAT DOES OCCUR EARLY IN THE PERIOD WILL HAVE LITTLE AFFECT ON THE CURRENT DROUGHT SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51
In the hours before
Special weather statement, Aug 6, 3:44 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 344 PM CDT MON AUG 6 2012 ARZ055-062-063-062115- CLEVELAND AR-DALLAS AR-GRANT AR- 344 PM CDT MON AUG 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRANT...NORTHEASTERN DALLAS AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 415 PM CDT... AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF SHERIDAN...MOVING SOUTH AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... SHERIDAN... LAMONT... DOGWOOD... GRAPEVINE... FARINDALE... SLABTOWN... MILLERVILLE... IVY... DEER CREEK... COONEY... AIN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3404 9224 3403 9254 3431 9253 3432 9232 TIME...MOT...LOC 2044Z 358DEG 8KT 3422 9241 224
Special weather statement, Aug 6, 4:01 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
401 PM CDT MON AUG 6 2012
ARZ041-062130-
MONTGOMERY AR-
401 PM CDT MON AUG 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY COUNTY UNTIL 430 PM
CDT...
AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF MAULDIN...OR 6 MILES NORTH
OF MT IDA...MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MT IDA... MAULDIN... WASHITA...
STORY... SIMS... SILVER...
PENCIL BLUFF... HURRICANE GROVE... GIBBS...
WHITETOWN... WHEELER MTN... WASHITA REC AREA...
TWIN CREEK REC AREA...
TOMPKINS BEND REC AREA... SWEETHOME...
ROCKY SHOALS REC AREA...
RIVER BLUFF REC AREA... OWLEY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3475 9366 3474 9361 3466 9340 3461 9340
3442 9357 3460 9379
TIME...MOT...LOC 2101Z 307DEG 8KT 3463 9363
62Special weather statement, Aug 6, 4:55 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 455 PM CDT MON AUG 6 2012 ARZ037-038-041-062225- MONTGOMERY AR-SCOTT AR-YELL AR- 455 PM CDT MON AUG 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YELL...EASTERN SCOTT AND NORTHERN MONTGOMERY COUNTIES UNTIL 530 PM CDT... AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF FOURCHE VALLEY...OR 17 MILES SOUTHWEST OF DANVILLE...MOVING SOUTH AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MUDDY CREEK WMA... FOURCHE VALLEY... GRAVELLY... CHULA... BLUFFTON... PLEASANT HILL... LITTLE TEXAS... DUTCH CREEK MTN... CALLAHAN KNOB... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3466 9358 3477 9381 3498 9365 3492 9350 TIME...MOT...LOC 2155Z 022DEG 9KT 3487 9362 62
Special weather statement, Aug 6, 4:59 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 459 PM CDT MON AUG 6 2012 ARZ063-064-069-062245- CLEVELAND AR-DREW AR-LINCOLN AR- 459 PM CDT MON AUG 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN... NORTHWESTERN DREW AND EASTERN CLEVELAND COUNTIES UNTIL 545 PM CDT... AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF TOLEDO...OR 7 MILES EAST OF RISON...MOVING SOUTH AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... RISON... TOLEDO... PLANTERSVILLE... MT ELBA... HERBINE... CRANE LAKE... ROWELL... ROCK SPRINGS... RELFS BLUFF... PALMYRA... GLENDALE... CORNERVILLE... CALMER... GLOVER LAKE... BRANCHVILLE... BETHEL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3379 9177 3371 9215 3397 9221 3403 9197 TIME...MOT...LOC 2159Z 351DEG 8KT 3393 9206 224
Special weather statement, Aug 6, 5:27 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
527 PM CDT MON AUG 6 2012
ARZ040-062255-
POLK AR-
527 PM CDT MON AUG 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK COUNTY UNTIL 600 PM
CDT...
AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF OPAL...OR 13 MILES SOUTHEAST
OF MENA...MOVING SOUTHWEST AT 5 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HARTLEY... SHADY... BIG FORK...
WEST HANNA MTN... SHADY LAKE... RATTLESNAKE MTN...
RASPBERRY MTN... NICHOLS MTN... LEADER MTN...
KATY MTN... HURRICANE KNOB... EAST HANNA MTN...
EAGLE MTN... BUCKEYE MTN... BLAYLOCK MTN...
BEAR MTN... BARD SPGS REC AREA... ABERNATHY SPRINGS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3452 9410 3448 9394 3435 9394 3435 9424
3432 9425 3432 9428
TIME...MOT...LOC 2227Z 033DEG 6KT 3447 9407
62Local storm report, Aug 6, 5:28 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
528 PM CDT MON AUG 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 1 W HARP 34.33N 92.81W
08/06/2012 HOT SPRING AR NWS EMPLOYEE
LARGE TREE LIMBS REPORTED DOWN.
&&
224The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 1:01 PM CDT | Special Weather Statement | LZK | Saline | 29 min |
| Aug 6, 1:26 PM CDT | Special Weather Statement | LZK | Garland | 29 min |
| Aug 6, 1:30 PM CDT | Special Weather Statement | LZK | Saline | 30 min |
| Aug 6, 1:39 PM CDT | Severe Thunderstorm Warning | LZK | Perry, Saline | 22 min |
| Aug 6, 1:42 PM CDT | Special Weather Statement | LZK | Hot Spring | 43 min |
| Aug 6, 1:45 PM CDT | Special Weather Statement | LZK | Drew | 45 min |
| Aug 6, 1:53 PM CDT | Special Weather Statement | LZK | Clark | 32 min |
| Aug 6, 2:17 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas | 43 min |
| Aug 6, 2:23 PM CDT | Severe Thunderstorm Warning | LZK | Pulaski, Saline | 24 min |
| Aug 6, 2:30 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring | 45 min |
| Aug 6, 2:46 PM CDT | Special Weather Statement | LZK | Desha | 44 min |
| Aug 6, 3:03 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 27 min |
| Aug 6, 3:08 PM CDT | Special Weather Statement | LZK | Bradley | 47 min |
| Aug 6, 3:15 PM CDT | Special Weather Statement | LZK | Hot Spring | 30 min |
| Aug 6, 3:16 PM CDT | Special Weather Statement | LZK | Lincoln | 29 min |
| Aug 6, 3:23 PM CDT | Special Weather Statement | LZK | Clark | 32 min |
| Aug 6, 3:25 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring | 28 min |
| Aug 6, 3:36 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Drew | 39 min |
| Aug 6, 3:44 PM CDT | Special Weather Statement | LZK | Grant | 31 min |
| Aug 6, 3:50 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew | 40 min |
| Aug 6, 3:57 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Grant, Jefferson | 48 min |
| Aug 6, 4:01 PM CDT | Special Weather Statement | LZK | Montgomery | 29 min |
| Aug 6, 4:02 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 28 min |
| Aug 6, 4:10 PM CDT | Severe Thunderstorm Warning | LZK | Bradley | 33 min |
| Aug 6, 4:40 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Lincoln | 20 min |
| Aug 6, 4:55 PM CDT | Special Weather Statement | LZK | Yell | 30 min |
| Aug 6, 4:59 PM CDT | Special Weather Statement | LZK | Cleveland | 46 min |
| Aug 6, 5:03 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Scott, Yell | 27 min |
| Aug 6, 5:27 PM CDT | Special Weather Statement | LZK | Polk | 28 min |
| Aug 6, 5:35 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk | 25 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.